# SDR HNAA2011081700250

- Difficulty date: July 29, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 48,593 hours, 53,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 85210223101
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER PAX DOOR SKIN TO STEP ATTACH POINT IS CRACKED ON STAIR ASSY.  REMOVED OLD BRACKET.  INSTALLED NEW BRACKET IAW DWG 85210004.
